CSpace
线性方程组逼近双障碍问题
马昌凤1; 梁国平2
2003
Source Publication数学学报
ISSN0583-1431
Volume046Issue:006Pages:1211
Abstract针对双障碍问题,本文提出了珉春等价的B可微方程的类Broyden算法,并在一定条件下证明了该算法的全局收敛性和超线性收敛性。经数值实验表明该算法是有效的。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39314
Collection中国科学院数学与系统科学研究院
Affiliation1.桂林电子科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
马昌凤,梁国平. 线性方程组逼近双障碍问题[J]. 数学学报,2003,046(006):1211.
APA 马昌凤,&梁国平.(2003).线性方程组逼近双障碍问题.数学学报,046(006),1211.
MLA 马昌凤,et al."线性方程组逼近双障碍问题".数学学报 046.006(2003):1211.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[马昌凤]'s Articles
[梁国平]'s Articles
Baidu academic
Similar articles in Baidu academic
[马昌凤]'s Articles
[梁国平]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[马昌凤]'s Articles
[梁国平]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.